# SDR CA120305001

- Difficulty date: March 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 2,647 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 161A23251
- Condition: Sheared
- Location: Rt Mlg
- Part time: 3,395 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALKAROUND, THE PILOT REPORTED RT MAIN GEAR HAD A LOOSE SPRING HANGING. UPON FURTHER INVESTIGATION IT WAS NOTED THE RT DOWNLOCK SPRING PIN HAD SHEARED. THE PIN WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
